# SDR YENA20101220170

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 25,120 hours, 8,799 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075440
- Part serial: 12607
- Condition: Out Of Limits
- Location: Elevator
- Part time: 9,081 hours, 3,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1797 FLL-SDQ, AIR RETURN TO FLL - DURING CLIMBOUT OF 27,000 FEET EXPERIENCED EXTREME AIRFRAME VIBRATION.  AUTO PILOT WAS DISCONNECTED AND AIRCRAFT WAS LEVELED OUT.  VIBRATION STOPPED MOMENTARILY, THEN RESUMED WHEN CLIMB INITIATED.  PERFORMED CHECK OF ELEVATOR SERVO CONTROLS REF AMM 27-34-00 AND FOUND RT ELEVATOR YELLOW SERVO CONTROL OUT OF LIMITS.  REMOVED AND REPLACED RT YELLOW ELEVATOR SERVO IAW AMM 27-34-51.  OPS AND LEAK CHECK OK.
